# SDR MASA2015062312182

- Difficulty date: June 22, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 25,091 hours, 20,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Row 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, IT WAS FOUND AT ROW 13, RT SIDE, AFT EMERGENCY EXIT ILLUMINATION STRIP WAS DETERIORATED AFFECTING FUNCTIONALITY.  R & R ILLUMINATION STRIP.
